PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 550-557
Tytuł artykułu

Approximation by the Bézier variant of the MKZ-Kantorovich operators in the case α < 1

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The pointwise approximation properties of the Bézier variant of the MKZ-Kantorovich operators $$ \hat M_{n,\alpha } (f,x) $$ for α ≥ 1 have been studied in [Comput. Math. Appl., 39 (2000), 1-13]. The aim of this paper is to deal with the pointwise approximation of the operators $$ \hat M_{n,\alpha } (f,x) $$ for the other case 0 < α < 1. By means of some new techniques and new inequalities we establish an estimate formula on the rate of convergence of the operators $$ \hat M_{n,\alpha } (f,x) $$ for the case 0 < α < 1. In the end we propose the q-analogue of MKZK operators.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
3
Strony
550-557
Opis fizyczny
Daty
wydano
2009-09-01
online
2009-08-12
Twórcy
autor
Bibliografia
  • [1] Abel U., The moments for the Meyer-König and Zeller operators, J. Approx. Theory, 1995, 82, 352–361 http://dx.doi.org/10.1006/jath.1995.1084
  • [2] Abel U., The complete asymptotic expansion for the Meyer-König and Zeller operators, J. Math. Anal. Appl., 1997, 208, 109–119 http://dx.doi.org/10.1006/jmaa.1997.5295
  • [3] Abel U., Gupta V., Ivan M., Rate of convergence of Kantorovitch variant of the Meyer-König and Zeller operators, Math. Inequal. Appl., 2005, 8, 135–146
  • [4] Becker M., Nessel R.J., A global approximation theorem for the Meyer-König and Zeller operators, Math. Z., 1978, 160, 195–206 http://dx.doi.org/10.1007/BF01237033
  • [5] Cheney E.W., Sharma A., Bernstein power series, Canad. J. Math., 1964, 16, 241–253
  • [6] Cheng F., On the rate of convergence of Szász-Mirakyan operators for functions of bounded variation, J. Approx. Theory, 1984, 40, 226–241 http://dx.doi.org/10.1016/0021-9045(84)90064-9
  • [7] Guo S., On the rate of convergence of the integrated Meyer-König and Zeller operators for functions of bounded variation, J. Approx. Theory, 1989, 56, 245–255 http://dx.doi.org/10.1016/0021-9045(89)90114-7
  • [8] Gupta V., An estimate on the convergence of Baskakov-Bézier operators, J. Math. Anal. Appl., 2005, 312, 280–288 http://dx.doi.org/10.1016/j.jmaa.2005.03.041
  • [9] Gupta V., On bounded variation functions by general MKZD operators, Acta Math. Sinica, 2007, 23, 1457–1462 http://dx.doi.org/10.1007/s10114-005-0776-1
  • [10] Love E.R., Prasad G., Sahai A., An improved estimate of the rate of convergence of the integrated Meyer-König-Zeller operators for functions of bounded variation, J. Math. Anal. Appl., 1994, 187, 1–16 http://dx.doi.org/10.1006/jmaa.1994.1341
  • [11] Meyer-König W., Zeller K., Bernsteinsche potenzreihen, Studia Math., 1960, 19, 89–94
  • [12] Moreno A.-J.L., Delgado F.-J.M., Asymptotic expansion of multivariate conservative linear operators, J. Comput. Appl. Math., 2003, 150, 219–251 http://dx.doi.org/10.1016/S0377-0427(02)00661-1
  • [13] Pych-Taberska P., Some properties of the Bézier-Kantorovich type operators, J. Approx. Theory, 2003, 123, 256–269 http://dx.doi.org/10.1016/S0021-9045(03)00106-0
  • [14] Totik V., Approximation by Meyer-König-Zeller type operators, Math Z., 1983, 182, 425–446 http://dx.doi.org/10.1007/BF01179761
  • [15] Zeng X.M., Bounds for Bernstein basis functions and Meyer-König-Zeller basis functions, J. Math. Anal. Appl., 1998, 219, 364–376 http://dx.doi.org/10.1006/jmaa.1997.5819
  • [16] Zeng X.M., Rates of Approximation of bounded variation functions by two generalized Meyer-König-Zeller type operators, Comput. Math. Appl., 2000, 39, 1–13 http://dx.doi.org/10.1016/S0898-1221(00)00082-1
  • [17] Zeng X.M., On the rate of convergence of two Bernstein-Bézier type operators for bounded variation functions II, J. Approx. Theory, 2001, 104, 330–344 http://dx.doi.org/10.1006/jath.2000.3451
  • [18] Zeng X.M., Cheng F., On the rate of approximation of Bernstein Type operators, J. Approx. Theory, 2001, 109, 242–256 http://dx.doi.org/10.1006/jath.2000.3538
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0031-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.